Facebook Pixel
EmpowHER Guest
ask: 

Progesterone

By Anonymous April 14, 2016 - 7:18pm
 
Rate This

I have 10 days worth of progesterone left. My doctor told me to take the rest of those and then just stop taking them, has anybody ever done this and what are the side effects of stopping progesterone

Add a Comment1 Comments

Guide

Hi Anon,
Thank you for sharing your question with the EmpowHER community

After taking progesterone, you could experience withdrawal or menstrual like bleeding, constipation or increased bowel activity.

I hope this helps.

Be well,

~Gillette

April 14, 2016 - 9:18pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Menopause

Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!